# SDR 20000425SH013

- Difficulty date: March 6, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N32719
- Make and model: Boeing 727224
- Aircraft serial: 20388
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON FITTING ON FORWARD DOOR, DOOR FRAME STA 560 BETWEEN STR 26 AND STR 27 RIGHT. (X)
